RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2006, Volume 18, Pages 5–100 (Mi cmfd62)  

Topological Transformation Groups of Manifolds over Non-Archimedean Fields, Their Representations, and Quasi-Invariant Measures, II

S. V. Lyudkovskii

Moscow State Institute of Radio-Engineering, Electronics and Automation (Technical University)

Abstract: Diffeomorphism groups and loop groups of manifolds on Banach spaces over non-Archimedean fields are defined. Moreover, for these groups, finite- and infinite-dimensional manifolds over the corresponding fields are considered. The group structure, the differential-geometric structure, and also the topological structure of diffeomorphism groups and loops groups are studied. We prove that these groups do not locally satisfy the Campbell–Hausdorff formula. The principal distinctions in the structure for the Archimedean and classical cases are found. The quasi-invariant measures on these groups with respect to dense subgroups are constructed. Stochastic processes on topological transformation groups of manifolds and, in particular, on diffeomorphism groups and on loop groups and also the corresponding transition probabilities are constructed. Regular, strongly continuous, unitary representations of dense subgroups of topological transformation groups of manifolds, in particular, those of diffeomorphism group and loop groups associated with quasi-invariant measures on groups and also on the corresponding configurational spaces are constructed. The conditions imposed on the measure and groups under which these unitary representations are irreducible are found. The induced representations of topological groups are studied by using quasi-invariant measures on topological groups.

Full text: PDF file (858 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2008, 150:4, 2123–2223

Bibliographic databases:

UDC: 517.988.2+517.986.4+517.986.6

Citation: S. V. Lyudkovskii, “Topological Transformation Groups of Manifolds over Non-Archimedean Fields, Their Representations, and Quasi-Invariant Measures, II”, Functional analysis, CMFD, 18, PFUR, M., 2006, 5–100; Journal of Mathematical Sciences, 150:4 (2008), 2123–2223

Citation in format AMSBIB
\Bibitem{Lyu06}
\by S.~V.~Lyudkovskii
\paper Topological Transformation Groups of Manifolds over Non-Archimedean Fields, Their Representations, and Quasi-Invariant Measures,~II
\inbook Functional analysis
\serial CMFD
\yr 2006
\vol 18
\pages 5--100
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd62}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2336468}
\elib{http://elibrary.ru/item.asp?id=13596226}
\transl
\jour Journal of Mathematical Sciences
\yr 2008
\vol 150
\issue 4
\pages 2123--2223
\crossref{https://doi.org/10.1007/s10958-008-0127-8}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-41849120483}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd62
  • http://mi.mathnet.ru/eng/cmfd/v18/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:365
    Full text:85
    References:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019